# SDR EIA2002089

- Difficulty date: August 2, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Latch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 120 - PANC - AFTER TAKEOFF, AFT RIGHT GEAR UNSAFE LIGHT REMAINED ON, UPLATCH CHECK FAILED.  PERFORMED ADJUSTMENT/TEST MAIN GEAR DOOR LATCH MECHANISM PER MM 32-31-4, SYSTEM OPS CHECK NORMAL, ALSO GREASED LATCH MECHANISM, CLEANED ELECTRIC PLUGS ON UPLATCH SWITCH, LUBRICATED DOOR LATCH.  (M)
